# SDR COMA0660137

- Difficulty date: February 11, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 13,844 hours, 11,492 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Nacelle Anti Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5689 - EN ROUTE CVG-GRR RECEIVED A LEFT COWL ANTI-ICE CAUTION MESSAGE, FLIGHT RETURNED TO CVG.  PERFORMED AN OPERATIONAL CHECK OF THE ENGINE COWL ANTI-ICE SYSTEM, NO DISCREPANCIES NOTED.
